Posted 8/23/2013 8:57 AM (GMT -7)
Hello folks, newbie to forum here.
Try to keep this short.
I was on Lisinopril 20mg with HCTZ 12.5 mg for years, 15+.
In july this year my BP suddenly shot up in 180/ 63 to 200/ range.
Been trying to get it back lower. I have a low normal pulse rate around 60+.
Dr prescribed Micardis 40mg and Bystolic 5mg daily, then the Micardis twice daily, 40 mg each.
BP range went all over , up some days, down some.
I previously had sleep apnea in 1990's , wore CPAP mask. But then that let up so much after 1 month or so I no longer needed the mask.
Now taking these meds sleep apnea has returned. At first I thought it was the Micardis this week, so we stopped that and Dr put me on 10 mg Lisinopril with 5 mg Bystolic. After a day off Micardis now, last night apnea was again a problem.
I do not know how long it takes for Micardis to get out of the system, but I am also faced with maybe the Bystolic is causing the apnea problem.
As usual all these things happen when a weekend is coming up!
I will see what happens tonite. I took the Bystolic and Lisinopril this a.m. at 9 am.
Thanks for listening! Have a great day.Petee